# SDR ANCF2017032201

- Difficulty date: March 22, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-112
- Aircraft serial: 2394
- Aircraft time: 32,534 hours, 24,195 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AFTER TAKE OFF, AIR ENGINE 2 BLEED FAULT APPEAR ON ECAM; COMPUTER RESET WAS DONE SUCCESSFULLY. TROUBLESHOOTING IN ACCORDANCE WITH TSM 36-11-00-810-B39-A WAS ACCOMPLISHED; AS RESULT, BLEED PRESS/REGULATING VALVE FAIL. THIS VALVE WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM 36-11-52-790-001-A PN 6774E010000 SN 01850
